# SDR QXEA0201277

- Difficulty date: August 25, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 9,894 hours, 14,031 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - AFTER LANDING, THE GEAR HORN SOUNDED, AND THE LEFT MAIN GEAR INDICATED UNSAFE AND GEAR INTRANSIT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND PSEU FAULT CODE AND A DISCONNECTED CANNON PLUG ON THE LEFT GEAR.  THE CANNON PLUG WAS RECONNECTED AND A GEAR FUNCTIONAL CHECK WAS PERFORMED.  CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
